# SDR QXEA2020070900202

- Difficulty date: July 8, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 26,155 hours, 28,451 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: 92148C010101
- Part serial: 0390
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 26,155 hours, 28,451 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DIFF DURING FLIGHT INDICATED 0. CABIN ALT REMAINED AT = 3000' DURING FLIGHT A DESCENT.  CABIN RATE OF CLIMB INDICATED 0 DURING FLIGHT.  NO FAULT ON CPC.  AIRCRAFT WAS PRESSURIZED.  (CABIN DIFF PRESSURE INDICATOR - UNPRESSURIZED).  REMOVED FROM SERVICE.  FOR R&R OF CABIN INDICATION MODULE.  PERFORMED FUNCTIONAL TEST OF THE PRESSURIZATION CONTROL IAW AMM 21-31-00-720-801.  CABIN DIFF PRESSURE INDICATES NORMALLY.  PLACARDS REMOVED, CLEARS MEL.  AIRCRAFT RETURNED TO SERVICE.
